Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

barros

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral
  1. it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your face.it's all in your
  2. HAHAHAH Just for you guys to get a laugh of all the acne issues. Heres the link: http://www.flashgames247.com/play/334.html
  3. HAHAHAH Just for you guys to get a laugh of all the acne issues. Heres the link: http://www.flashgames247.com/play/334.html
  4. Leave them alone for sure, if you extrace the pimple it will get much worse.
  5. Im taking accutane and washing my face wth sulfur soap twice a day, is that a good idea or should i buy another soap??? which do you reccomend?
  6. They say red marks fade away with time, this laser works automatically on the red marks???
  7. Tell your doctor to prescribe you Accutane, thats the only medicine that will cure your face, tetrac. is shit, i took it and worsen my face a lot, its not worth it. With accutane youll have your face clear in 4 to 5 months for sure, so that you can say to your gf friends, HOW THEM APPLES ASSHOLES !!! hahahah
  8. I don´t see Barry Bonds with pimples hahahah just kidding
  9. Just give it time. but after 95 days shouldn't i bee seeing something?? Took me 150 days to see "something". They don't put you on a six month course for good timez.
  10. Lower your dose to 40 mg, it will still work for sure, its better than having all those mayor side effects.
  11. After finishing the accutane course, when will your face (1 month, 2 months?) get rid of all the flaky skin, chapped lips, and red face???
  12. I have been taking Accutane for 3 1/2 months, with no pimples breaking out for 2 months, right now I only have red marks, should i continue using accutane because I think accutane wont work for the red marks, I think if I continue taking it it would cause no better improvement in my face, what do you think, will it improve if i continue using it???? I´m 1 1/2 month on finishing my course.
  13. Its just the dryness in your eyes caused by Accutane, it should dissapear once you finish your treatment.
×